Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 353, Number 8
HTML articles powered by AMS MathViewer

Construction and asymptotic stability of structurally stable internal layer solutions
Xiao-Biao Lin PDF
Trans. Amer. Math. Soc. 353 (2001), 2983-3043
Compactifying the relative Jacobian over families of reduced curves
Eduardo Esteves PDF
Trans. Amer. Math. Soc. 353 (2001), 3045-3095
Cohomology of projective space seen by residual complex
I-Chiau Huang PDF
Trans. Amer. Math. Soc. 353 (2001), 3097-3114
Computing the homology of Koszul complexes
Bernhard Köck PDF
Trans. Amer. Math. Soc. 353 (2001), 3115-3147
On the commutation of the test ideal with localization and completion
Gennady Lyubeznik and Karen E. Smith PDF
Trans. Amer. Math. Soc. 353 (2001), 3149-3180
Classifying subcategories of modules
Mark Hovey PDF
Trans. Amer. Math. Soc. 353 (2001), 3181-3191
Igusa’s local zeta functions of semiquasihomogeneous polynomials
W. A. Zúñiga-Galindo PDF
Trans. Amer. Math. Soc. 353 (2001), 3193-3207
Sums of $k$ unit fractions
Christian Elsholtz PDF
Trans. Amer. Math. Soc. 353 (2001), 3209-3227
Link complements and the Bianchi modular groups
Mark D. Baker PDF
Trans. Amer. Math. Soc. 353 (2001), 3229-3246
$L^2$-determinant class and approximation of $L^2$-Betti numbers
Thomas Schick PDF
Trans. Amer. Math. Soc. 353 (2001), 3247-3265
The Siegel modular variety of degree two and level three
J. William Hoffman and Steven H. Weintraub PDF
Trans. Amer. Math. Soc. 353 (2001), 3267-3305
Bilinear estimates and applications to 2d NLS
J. E. Colliander, J.-M. Delort, C. E. Kenig and G. Staffilani PDF
Trans. Amer. Math. Soc. 353 (2001), 3307-3325
Theta lifting of holomorphic discrete series: The case of $U(n, n) \times U(p, q)$
Kyo Nishiyama and Chen-bo Zhu PDF
Trans. Amer. Math. Soc. 353 (2001), 3327-3345
Wandering vector multipliers for unitary groups
Deguang Han and D. Larson PDF
Trans. Amer. Math. Soc. 353 (2001), 3347-3370
Projective metrics and mixing properties on towers
Véronique Maume-Deschamps PDF
Trans. Amer. Math. Soc. 353 (2001), 3371-3389
Vector fields with topological stability
Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi PDF
Trans. Amer. Math. Soc. 353 (2001), 3391-3408